Main Article Content
The main goal of this paper is to introduce a new integral definition concerned with fractional calculus. Then we establish generalized Hermite-Hadamard type integral inequalities for convex function using proposed fractional integrals. The results presented in this paper provide extensions of those given in earlier works.
How to Cite
Sarikaya, M., Budak, H., & Usta, F. (2019). Some generalized integral inequalities via fractional integrals. Acta Mathematica Universitatis Comenianae, 89(1), 27-38. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/852/788